# SDR SWAA032103

- Difficulty date: September 22, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N332SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23696
- Aircraft time: 51,367 hours, 48,704 cycles
- Engine: Ge CFM56*
- Engine time: 49,709 hours, 47,378 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Warning System
- Part number: BCREF2490
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, B, A

## Discrepancy

IN FLT SHUTDOWN, AIR TURNBACK, DECLARED EMERGENCY, NR 2 ENG OIL FILTER BYPASS LIGHT ILLUMINATED.  REMOVED NR 2 ENG OIL FILTER.  NO DEFECTS FOUND.  DEFERRED NR 2 ENG OIL FILTER WARN SYS PER MEL.  LATER AT LAS, REMOVED AND REPLACED NR 2 ENG OIL FILTER AS PRECAUTIONARY.
